MathSciNet Relay Station
MathSciNet bibliographic data
MR635568 20C07 (16A66)
Lorenz, Martin; Passman, D. S. Prime ideals in group algebras of polycyclic-by-finite groups. Proc. London Math. Soc. (3) 43 (1981), no. 3, 520–543.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement